MathSciNet Relay Station
MathSciNet bibliographic data
MR73649 (17,465d) 10.3X
Rogers, K. On the generators of an ideal, with an application to the geometry of numbers in unitary space $U\sb 2$. Amer. J. Math. 77 (1955), 621–627.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement